MAUDE Adverse Event Report: SYNTHES GMBH 1.8MM VA LOCKING BUTTRESS PIN WITH T8 STARDRIVE RECESS/20MM; SCREW, FIXATION, BONE

SYNTHES GMBH 1.8MM VA LOCKING BUTTRESS PIN WITH T8 STARDRIVE RECESS/20MM; SCREW, FIXATION, BONE
Catalog Number 02.210.090
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in (b)(6) 2023, the surgeon was putting in a va buttress screw into the most radial proximal portion of the distal screws for plate 02.111.730 and the threads from the screw would not lock into the plate.The screw was exchanged for another va buttress screw and the threads of the second screw would not lock into the plate either.The guide block and drill guide for guide block were used properly.All other screws locked into the plate.The procedure was successfully completed with 15 minutes of surgical delay.No fragments were generated.This report is for an unk - screw: trauma.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: g4 ¿ 510k: this report is for an unknown screw: trauma/unknown lot.Part and lot numbers are unknown; udi number is unknown.D9: complainant part is not expected to be returned for manufacturer review/investigation.H6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a3: patient gender added.B5: event description updated.D1: brand name updated.D2b: additional device product codes: hrs d4: catalog number, udi added.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
No other medical intervention was required.This report is for a 1.8mm va locking buttress pin with t8 stardrive recess/20mm.

Brand Name
1.8MM VA LOCKING BUTTRESS PIN WITH T8 STARDRIVE RECESS/20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17939909
Report Number8030965-2023-12949
Device Sequence Number20446908
Product Code HWC
UDI-Device Identifier10886982052735
UDI-Public(01)10886982052735
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.210.090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.8 VA LCKNG BUTTRESS PIN T8 SD REC/20; 2.4 VA 2-CLMN VLR DRP 7H HD/3H SFT/RT; UNK - GUIDES/SLEEVES/AIMING; UNK - GUIDES/SLEEVES/AIMING: GUIDE; UNK - SCREWS: TRAUMA
Patient SexMale